# SDR AALA20170125014

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 73,633 hours, 38,789 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 42D1091A
- Condition: Faulty
- Location: Engine Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW REPORTED THE LEFT ENGINE OIL FILTER CLOGGED LIGHT ILLUMINATED. THE LEFT ENGINE WOULD NOT GO BEYOND IDLE POWER.   AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED OIL DIFFERENTIAL PRESSURE SWITCH IAW AMM 79-35-01. LEAK AND OPERATIONAL CHECK GOOD.
